Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effects of using steroids?

Yes I was dumb and wanted fast results while i was working out and i started using steriods and know i am worried that i have messed up my normal levels and need advice on what kind of doctor i might need to see to see if i have done anything harmfull
Wed, 23 Apr 2014
Report Abuse
General & Family Physician 's  Response
Hi and thank you so much for this query.

Steroids can cause problems if used in huge dosages and over a long time. I will suggest that you report for how long you used this drug and the dosages. Also, have you noticed any change wit your body system? This will help us to know whether the risk of having side effects is huge or whether you have already developed any. Depending on these, specific recommendations would be made.

I hope this helps. I wish you well. Thank you for using our services and feel free to ask for more information and clarification should need be.
Dr. Ditah, MD.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my mother is 57yrs old and has rheumatoid arthiritis. She was prescribed Wysolone tablets. She is hesitating to use them as some other doctor...